The third author was partially supported by NSF grant DMS 1001781.
Tiling 3-Uniform Hypergraphs With K43−2e
Article first published online: 31 JAN 2013
© 2013 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 75, Issue 2, pages 124–136, February 2014
How to Cite
Czygrinow, A., DeBiasio, L. and Nagle, B. (2014), Tiling 3-Uniform Hypergraphs With K43−2e. J. Graph Theory, 75: 124–136. doi: 10.1002/jgt.21726
- Issue published online: 2 DEC 2013
- Article first published online: 31 JAN 2013
- Manuscript Revised: 10 DEC 2012
- Manuscript Received: 18 AUG 2011
- NSF. Grant Number: DMS 1001781
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!